# SDR FDEA201708132192

- Difficulty date: August 13, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 77,356 hours, 15,508 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Damaged
- Location: Fiuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING A/C-EXISTING REPAIR ON SEAT TRACK AT MAIN CARGO COMPARTMENT BETWEEN STA 745 TO STA 765, X=-8.5 EXISTING REPAIR ON SEAT TRACK AT MAIN CARGO COMPARTMENT BETWEEN STA 745 TO STA 785, X=-8.5 EVALUATED AND FOUND DAMAGED. DAMAGED SEAT TRACK AT MAIN CARGO COMPARTMENT BETWEEN STA 745 TO STA 785, X=8.5 REMOVED AND REPLACED WITH NEW SEAT TRACK SEGMENT, REPAIR AS PER SRM 53-00-52-2R REPAIR 1 FIG 201. EO 1-5100-7-5001 B6 PT 1. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
